# SDR AALA202412189257

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 98,049 hours, 12,519 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISTORY OF 2F-1L LAVATORY DOOR UNABLE TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
